MAUDE Adverse Event Report: HOLOGIC, INC TRIMARK TD; MARKER, RADRIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC TRIMARK TD; MARKER, RADRIOGRAPHIC, IMPLANTABLE
Model Number TRIMARKTD-2S-13-09
Medical Device Problem Code Poor Visibility (4072)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that on may 22th a stereo biopsy procedure was performed and when placing the marker, it was not found.A mammography view is performed to confirm if the marker is present, but it was not visualized.A second incision was done to introduce another marker and the procedure was completed successfully.No additional information is available.

Brand Name
TRIMARK TD
Common Device Name
MARKER, RADRIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key17143625
Report Number1222780-2023-00211
Device Sequence Number18064926
Product Code NEU
UDI-Device Identifier15420045503328
UDI-Public(01)15420045503328(17)240627(10)G22F28RM
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K023450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2024
Device Model NumberTRIMARKTD-2S-13-09
Device Catalogue NumberTRIMARKTD-2S-13-09
Device Lot NumberG22F28RM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale